# SDR 07FDEA02354

- Difficulty date: July 2, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 651724122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD L/E FORMER WEB CRACKED AT AFT UPPER AREA INBD SIDE.  FORMER   LOCATED AT O/B END OF NR 6 FLAP.  FABRICATED REPAIR DOUBLER, ON RT WING INBD L/E FORMED WEB TREATED AND PRIMED, AND INSTALLED IAW B727 SRM 51-40-2 FIG 1, 51-10-2, 51-30-2, CLASSIFIED MINOR REPAIR.
